MAUDE Adverse Event Report: COVIDIEN CLOSUREFAST CATHETER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN CLOSUREFAST CATHETER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number CF7-7-100
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that an attempt was made to use a closurefast catheter to treat a lesion.The tip was melted.A new catheter was used and the treatment was finalized successfully.No patient injury reported.
 
Additional Manufacturer Narrative

Brand Name
CLOSUREFAST CATHETER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20471012
Report Number2183870-2024-00361
Device Sequence Number12651200
Product Code GEI
UDI-Device Identifier00643169862982
UDI-Public00643169862982
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue NumberCF7-7-100
Device Lot Number240020012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date01/02/2025
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown